# SDR CA151015017

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,789 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305221
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 39,767 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, CREW RECEIVED CABIN PRESSURE MASTER WARNING LIGHT, CREW ACTIONED CHECKLIST, CABIN PRESSURE WAS ABOVE 10,000 FT, CREW DESCENDED TO 14,000 FT AND ELECTED TO RETURN TO THE AIRPORT.  AT 5,000 FT CREW DUMPED THE CABIN. NO ADVERSE PASSENGER REACTION. ACFT SWAP AND DELAY.  GROUND PRESSURIZATION RUNS C/O AND UNABLE TO DUPLICATE ANY FAULTS.  REPLACED THE PRESSURE SELECTOR PANEL.  NORMAL (AFT) OUTFLOW VALVE AND FILTER INSPECTED OK.  GROUND PRESSURIZATION RUNS C/O, WITH NO FURTHER FAULTS FOUND AT THIS TIME.
